Bipolar Psych Med Side Effect: Akathisia, Restlessness

Akathisia is a psychiatric medication side effect that revolves around psychological and psychical restlessness which causes distress. People with bipolar disorder report more akathisia with psych med treatment than do those with schizophrenia. And I am now reporting the horrible restlessness, agitation and distress of akathisia is happening to me.

 
disclaimer

The information provided on the PsyWeb.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational and educational purposes. The publication of this information does not constitute the practice of medicine, and this information does not replace the advice of your physician or other health care provider. Neither the owners or employees of PsyWeb.com nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

PsyWeb Poll

Are you currently taking or have you ever been prescribed anti-depressants?
Yes
50%
No
50%
Total votes: 3979